Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  I had an abortion 7 weeks ago.

Total Views: 1573

I had an abortion 7 weeks ago. I have not been sexually active since the abortion so I know I am not pregnant. I also went back to the clinic two weeks later for an ultrasound and my uterus was clear and the abortion worked. I also took pregnancy tests all were negative. I have the implanon implant inserted in my arm. Now my question is I haven't gotten a period just brown spotting on and off nothing heavy. Should I be concerned I am spotting brown? Also should I get a period at all since I am on the implanon birth control? (I had it previously and never got a period with it(.

1 Answers

With implanon you aare likely to get menses like spotting or even no menses for considerable period of time. Please call on my mobile no. if u have any more questions. ********** or "whatsapp" me

Have a similar question? Ask our top doctors now !
Doctors Related to
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !


Explore Related Answers By Doctors
Top Related Questions
I hv been having problems of dizziness, and spinning sensations since last 4/5 days. Had the same earlier abt 2 yrs back but on a very mild scale and they went away without any medication. This time it has been rather acute. Visited the physician and hv been prescribed Vertin 8 mg 1x3 times a day before bkfst, lunch and dinner. After three days feeling better but the sensations are still there albeit milder. Feel the spinning sensation especially when I look straight up/down and then bring the head back to normal posn.Again when I am changing sides on bed while lying down from left to right rpt left to right I feel the same sensation. Tho' the dizziness and the spinning sensations are less now after taking the dosages of Vertin 8 last three days would u hv any advice as to how long it takes normally for the problems to be totally eliminated? I am particularly concerned as I am, tho' a retired person, a man of fairly active habits and for the various domestic chores often hv to drive quite a bit in heavy city traffic and as a result of this problem am completely grounded which is affecting our day-to-day life styles and needs.
1 Answer
My father is 78 years old and has been suffering from constipation for the last 2 years. He has also lost a lot of weight around 10 kgs in this time span. In the last couple of months he has been complaining that his abdominal muscles have torn due to bowel straining and now he says there is loss of muscle in his stomach area. Which is why when he lies down everything is fine but when he sits up and walks around he feels like he is carrying a weight in his stomach. After intake of food it becomes worse and he also gets bloating. We have done all possible tests - colonoscopy, CT scan, ultrasound sometime last year and everything was clear. The doctors gave a verdict of idiopathic constipation and left it at that. His blood work is fine, haemoglobin levels, cholestrol etc. He still suffers from constipation. His prostrate is enlarged but results are fine. What is the solution to his stomach muscle problem ? Is it lack of exercise, lack of protein ? He doesnt have a pot belly and has never had and had always been physically active and fairly slender.
1 Answer
Sir i am suffering from knee sweeling in my rt knee for 6 month,two times i hv removed water(aspiration) from it bt never found relief.some time it decrease and some time increase.all tests x rays,crp,esr are normal not yet i found any relief.4 years ago same problem were in my lft knee and dr. Removed 2 pieces(tissue) from lft knee which were found normal(non specific),till one month after surgery i couldn't bent knee even a little bit,i took physiotherapy by wax and till 9 months i could bent it onle 80% after 1.5 or 2 year i could bent it properly 100 bt with pain,still there is pain when i bent it proper,and also swelling in rt knee.Dr.'s Of hospital in which i get surgery 4 yrs ago said that same surgery will pass in rt knee,bt i am afraid because still there is pain in my lft knee,if i pass again surgery in rt knee i will face same problem of pain in my rt knee,please advice me sir if there another way to get treated without surgery like med. Or i should get treated by surgery,i am just 23 yr old boy,still there is whole life for me to live please help me.
1 Answer
Hello, I have had a nail fungus for a good ten years or so. When I first noticed it, I went to my doctor and he game me lamasil which I stopped taking after a few days since it had negative affects on me. Thereafter, I stopped taking care of it and just let it go for a good 7 or 8 years. I eventually grew up and started getting very self conscious of how it looked and wanted to wear sandals and flip flops and not have people think nasty things about me. A few years ago I went to my doctor again and he gave me a topical oil which I used for over a year and did not see any results. About two years ago, I noticed that a vertical brown line was starting to grow from the bottom up. I went to a dermatologist who took a sample of my nail but did not take a sample of the nail bed or from the cuticle. Biopsy came back as of course it being a fungus. He in turn gave me pills to take which I also had to stop taking since it was having a bad affect on my liver. After that, my dermatologist said that he would give me laser treatments which I did two of. They did not clear it but it looks a little bit better then what it was before. Still thick, yellow, crumbling below the nail, nail bed where new nail is growing is darker then the others and the brown line is still there. It is a thick brown line. How did I get this brown line? Did I get it because of the prolonged damage of the nail bed due to the years of having the nail fungus?
2 Answers
hi i have been using nicoret patches for 5 days now and i put them on the underside of my upper arm. i have the contriceptive implant in my upper arm. i am wondering if the patches can effect the implant at all as i have never had a period while having the implant and i have used them for years but this morning i had started with quite heavy bleeding is it related to the nicotine patch?
1 Answer
Top Related Topics
implanon
amenorrhoea
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -